Associate Professor of Finance, the University of Tennessee, Nashville, and Research Associate Professor of Finance, Georgia State University, respectively.
SYSTEMATIC RISK FOR HETEROGENEOUS TIME HORIZONS
Article first published online: 30 APR 2012
1975 The American Finance Association
The Journal of Finance
Volume 30, Issue 2, pages 659–673, May 1975
How to Cite
Hasty, J. M. and Fielitz, B. D. (1975), SYSTEMATIC RISK FOR HETEROGENEOUS TIME HORIZONS. The Journal of Finance, 30: 659–673. doi: 10.1111/j.1540-6261.1975.tb01838.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!